On an asymptotic formula of Hartman in the theory of second-order linear equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 348-350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a21,
author = {I. V. Kamenev},
title = {On an asymptotic formula of {Hartman} in the theory of second-order linear equations},
journal = {Differencialʹnye uravneni\^a},
pages = {348--350},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a21/}
}
I. V. Kamenev. On an asymptotic formula of Hartman in the theory of second-order linear equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 348-350. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a21/